# SDR FDEA201106142226

- Difficulty date: June 14, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N687FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 873
- Aircraft time: 6,280 hours, 3,397 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: A57960105203
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP LOWER SURFACE BETWEEN RIB 1C AND RIB 3 AT APPROX 25 INCH FROM FORWARD EDGE, FOUND WITH A SMOOTH DENT.
